MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CALCIUM

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CALCIUM
Model Number 3L79-21
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There is no further patient information provided by the customer.
 
Event or Problem Description
The customer reported falsely decreased calcium (ca) results on one patient.The results provided were: initial draw = 1.39mmol/l / repeat = 1.38mmol/l / new draw same day = 2.25mmol/l / retest of original sample = 2.32mmol/l.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A review of tickets determined that there were no similar complaints for lot 20039un17 identified.The tracking and trending report review determined that there were no trends identified.Return testing was not completed as returns were not available.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the calcium reagent package insert provides information on reagent handling, and how it could impact results.The architect system operations manual provides guidance for assay results in regards to symptoms, other test results, clinical impressions and other diagnostic procedures that must be considered for patient care management.It also provides information for maintaining optimal system performance and probable causes and corrective actions for erratic results, poor precision and error codes.Based on the investigation no product deficiency was identified for the clin chem calcium reagent, lot 20039un17.

Brand Name
CLINICAL CHEMISTRY CALCIUM
Common Device Name
CALCIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key7573682
Report Number1628664-2018-00222
Device Sequence Number16583075
Product Code CJY
UDI-Device Identifier00380740005931
UDI-Public(01)00380740005931
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K981578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2018
Device Model Number3L79-21
Device Catalogue Number03L79-21
Device Lot Number20039UN17
Initial Date Received by Manufacturer 05/15/2018
Supplement Date Received by Manufacturer08/20/2018
Initial Report FDA Received Date06/06/2018
Supplement Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000 SYSTEM, LIST # 03L77-01,; ARCHITECT C16000 SYSTEM, LIST # 03L77-01,; SERIAL # (B)(4); SERIAL # (B)(4)
Patient Age61 YR